MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 855-011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The information was received from health care provider via a manufacturing representative regarding a patient with tuberculosis spon dylitis at th9-10, l1 and transpedicular fixation of the spine/open metallosteosynthesis at th 8-10, l1-4 for spinal therapy.The patient had broad drug resistance.It was reported that the rod was broken post operatively.Don't have an reoperation at the moment.There was backache as patient symptoms or complications as a result of this event.There was an additional surgical or medical intervention done or planned as a result of this event.
 
Additional Manufacturer Narrative
B5: additional information updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The information was received from health care provider via a manufacturing representative regarding a patient with tuberculosis spon dylitis at th9-10, l1 and transpedicular fixation of the spine/open metallosteosynthesis at th 8-10, l1-4 for spinal therapy.The patient had broad drug resistance.It was reported that the rod was broken post operatively.Don't have an reoperation at the moment.There was backache as patient symptoms or complications as a result of this event.There was an additional surgical or medical intervention done or planned as a result of this event.Additional information received states that the reoperation was performed on (b)(6) 2021.
 
Event or Problem Description
The information was received from health care provider via a manufacturing representative regarding a patient with tuberculosis spon dylitis at th9-10, l1 and transpedicular fixation of the spine/open metallosteosynthesis at th 8-10, l1-4 for spinal therapy.The patient had broad drug resistance.It was reported that the rod was broken post operatively.Don't have an reoperation at the moment.There was backache as patient symptoms or complications as a result of this event.There was an additional surgical or medical intervention done or planned as a result of this event.Additional information received states that the reoperation was performed on (b)(6) 2021.Concomitant diseases: tuberculosis stage 4b, psychoactive substances chronic addiction.The medical device was utilized and not available for test.
 
Additional Manufacturer Narrative
B5, b7, d6b, h6: updated with new information.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key11549963
Report Number1030489-2021-00387
Device Sequence Number19790299
Product Code KWP
UDI-Device Identifier00673978061825
UDI-Public00673978061825
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K954645
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number855-011
Device Catalogue Number855-011
Device Lot Number0319078W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer03/25/2021
04/19/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date03/31/2021
05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight67